# SDR 2002UALA00536

- Difficulty date: February 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 2,294 hours, 901 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 34600017
- Part serial: 19766F1
- Condition: Unserviceable
- Location: Cargo Bay
- Part time: 2,300 hours, 900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ECAM MESSAGE INDICATES A FIRE BOTTLE DISCHARGE.  REPLACED CARGO FIRE BOTTLE DUE TO LOW PRESSURE INDICATION.
